# SDR SWAA2022022468128

- Difficulty date: March 19, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 30,966 hours, 18,669 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBD AFT FLAP INBD TRAILING EDGE DISBONDED / REPAIRED EDGE PER SRM 51-70-10-2R-1 REPAIR 1.
